# SDR AALA202010129004

- Difficulty date: October 11, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 56,303 hours, 25,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Seat 20c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  ESCAPE PATH LIGHT AT SEAT 20C NEEDS REATTACHMENT.  REATTACHED ESCAPE PATH MARKING AT SEAT 20C, PER AMM 33-51-00.
